Journal article icon

Journal article

Projection theorems for hitting probabilities and a theorem of Littlewood

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
MacGibbon, KB More by this author
Taylor, JC More by this author
Journal:
Journal of Functional Analysis
Volume:
59
Issue:
3
Pages:
470-489
Publication date:
1984-12-05
DOI:
ISSN:
0022-1236
URN:
uuid:4a5e3c27-a4c3-4c07-be22-277870fea2fe
Source identifiers:
366669
Local pid:
pubs:366669

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP